Yes, you are being treated for depression and you are using Antabuse medication and should not consume alcohol. In fact, it is hazardous. Your addiction may be related to your depression, or it can be the other way around i.e. your alcoholism may have induced your depression. Now you need to continue your therapy or at least attend AA meetings for at least 3 years to be completely out of your addiction and depression. Please stop drinking and attend therapy and resolve your issues connected to depression or addiction. You may have been through rehabilitation only and the treatment is not complete until the underlying issues are fully resolved.
Post Graduate Diploma in Counselling, MA In Clinical Psychology
Hello Lybrate user,
addiction is a disease. It will increase slowly, even we can not understand when it increases. It's better to stop the alcohol totally. If you want fun you can take intrest to develop your other hobbies like reading books, listening music, playing sports etc which will be healthy for your life.
Iif you want we can start the counselling session to come out of the disease of addiction.
Have a good day & have a speedy recovery.
Side effects of drinking alcohol on shrooms can include:
increased heart rate
loss of consciousness
increase body temperature.
Diazepam, is to treat alcohol withdrawal and should not be mixed with her drinks. From your description and her usage of other substances, I suggest that you admit her in a rehabilitation center. It will be difficult for her to handle this condition on her own or in the surroundings of her home: she has gotten conditioned to the environment and there will be too many stimulants around her making it really difficult. In the rehabilitation center they will consider her requirements for medication for the substance withdrawal, and for any underlying conditions. That treatment will be more comprehensive, and the change of environment will give her a chance to deal with the issues, and cessation of substances more effectively. Giving up addiction is very difficult and everything that is conducive to her recovery must be given priority.
There are many stages of alcohol intake. Alcohol Dependence syndrome is diagnosed with a set guidelines. When she stops herself, the withdrawal symptoms are rated on a particular scale. Accordingly diazepam or any other benzodiazepine is prescribed for the first 2-3 weeks. Taking diazepam is not risky. It may be even life saving. But for what reason it is taken and for how long she needs to take depends on the doctor's assessment.
MD - Psychiatry, MBBS, fellowship in psychosexual medicine
This is good that you have decided to stop taking alcohol and seek treatment. Thats the first step in deaddiction which you have achieved. And regarding your alcohol binge drinking problem and loss of control, you can consult and start treatment and there are many treatment options which are safer than nalteexone and also choice of medicine depends from patient to patient .it will be good to consult a doctor and start treatment.